Decomposing Borel sets and functions and the structure of Baire class 1 functions

Slawomir Solecki

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)521-550
Number of pages30
JournalJournal of the American Mathematical Society
Issue number3
StatePublished - Jul 1998
Externally publishedYes


  • Baire class 1 functions
  • Borel measures
  • Borel sets
  • Covering of the meager ideal
  • Decomposition of functions
  • Semicontinuous functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this